Back to Ask the Diabetes Team Ask the Diabetes Team

From Grangeville, Idaho, USA:

My son has frequent high blood sugars in the morning with nausea and sometimes vomiting, and he is always bedwetting. We don't know what to do for him, and neither do the doctors (including specialists) we've seen. If he gets too low he has seizures. Do you have any advice?


Frequent highs in the morning are usually fairly easily fixed with adding a dose of an insulin like NPH at night. Bedwetting is a more difficult problem to fix and frequently requires patience rather than medication. The nausea and vomiting can be related to high or low blood sugars, and fixing the sugars should go a long way to relieving that problem.


Original posting 12 Sep 2002
Posted to Daily Care


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.